# SDR UALA2010121704611

- Difficulty date: December 17, 2010
- Submitted: January 7, 2011
- Operation: Air carrier
- Aircraft: N791UA
- Make and model: Boeing 777222
- Aircraft serial: 26933
- Aircraft time: 58,444 hours, 8,575 cycles
- Engine: Pwa PW4090
- System (JASC): 4950 · APU Bleed Air System
- Part: Controller
- Part number: S351W200100
- Part serial: 40
- Condition: Faulty
- Location: Apu
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

APU AUTO SHUTDOWN.  REPLACED APU VALVE  IAW MM AND THE APU CONTROLLER, OPS CKD NORMAL.
